Advertisement
<< Back To Article
Bone Loss During HIV Treatment: A Possible Side Effect of CD4 Cell Recovery

Write a Comment

I have read and agree to the terms and conditions in the Posting Rules*

2 Comments

Kasirye Ahmed

I have liked the study. Am working with traditional healers who are under PROMETRA UGANDA working heard in fighting against HIV/AIDS through research, training and capacity building as well as giving treatment using traditional medicine

February 5, 2012 Kampala Uganda

DARE OWOLABI

patient might be afraid to start ARV if they know that there will be loss of bone in the first 3months of commencement of the ARV and she or might say he does want to start the ARV ,because as treatment support specialist/counselor on HIV/AIDS we encounter a lot of challenges apart from me been the same peer group with them

March 8, 2011 ILE-IFE,OSUN STATE ,VIROLOGY REASEARCH CLINIC,OAUTHC.ILE-IFE.OSUN STATE NIGERIA

Advertisement

Hot topics